International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 4, Pages 727-737

On fuzzy function spaces

Gunther Jäger1

1Lessingstrasse 13, Karlsruhe D-76135, Germany
2Deutsches Zentrum Für Luft und Raumfahrt DLR, Institut Für Hochfrequenztechnik, Postfach 11 16, Wessling D-82230, Germany

Received 9 December 1996; Revised 20 October 1997

Copyright © 1999 Gunther Jäger. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In [3], we started the investigation of compactness in fuzzy function spaces in FCS, the category of fuzzy convergence spaces as defined by Lowen/Lowen/Wuyts [8]. This paper goes somewhat deeper in the investigation of fuzzy function spaces using the notion of splitting and conjoining structures on fuzzy subsets. We discuss the connection to the exponential law and give several examples of such structures. As a special case, we study a notion of fuzzy compact open topology.